Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
198 Doctors are Online

Bad smell comes when i breath

Hi, I have problem with my breathing its give bad smell even i brush the teeth twice a day.One more thing when i drank Tea it give same bad smell.I am annoyed with my breathing. One more Query... In my back side of head i have some pimples which is in white color,i have one ointment that is Flucort-C, I applied it but after few days again the pimples comes back.This is due to Hot blood i can't understand.Well this happen since 1 year. Kindly suggest any remedy and I am 25 year old male.
Asked On : Wed, 15 Sep 2010
Answers:  1 Views:  614
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Homeopath 's  Response
hi dastagir;
bad breath is coz of so many reasons kindly consult in person with some doctor;also flucort-C contains steroid and is not for regular use kindly show to some doctor close by .if you have tried all allopathic medicines i may help you with homoeopathy for your problem .if required let me know if you stay in Mumbai i can help you.
Answered: Thu, 10 Feb 2011
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor